Skip to Main content Skip to Navigation


...
tel-00439022v1  Theses
Ludovic Goudenège. Quelques résultats sur l'équation de Cahn-Hilliard stochastique et déterministe
Mathématiques [math]. École normale supérieure de Cachan - ENS Cachan, 2009. Français
...
hal-00668272v1  Journal articles
Martina Hofmanova. Strong solutions to semilinear SPDEs
Nonlinear Differential Equations and Applications, Springer Verlag, 2013, 20 (3), pp.757-778. ⟨10.1007/s00030-012-0178-x⟩
...
hal-00666605v2  Journal articles
Nils BerglundBarbara Gentz. Sharp estimates for metastable lifetimes in parabolic SPDEs: Kramers' law and beyond
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2013, 18 (24), pp.1-58. ⟨10.1214/EJP.v18-1802⟩
...
tel-00362409v1  Habilitation à diriger des recherches
Olivier Ley. Evolution de fronts avec vitesse non-locale et équations de Hamilton-Jacobi
Mathématiques [math]. Université François Rabelais - Tours, 2008
...
tel-03602074v1  Theses
Pierre-Marie Boulvard. Mélange pour les équations primitives stochastiques soumises à un bruit aléatoire borné
Equations aux dérivées partielles [math.AP]. Université Paris Cité, 2021. Français. ⟨NNT : 2021UNIP7051⟩
...
hal-01064475v2  Journal articles
Marco Fuhrmanying HuGianmario Tessitore. Stochastic Maximum Principle for Optimal Control ofPartial Differential Equations Driven by White Noise
Stochastics and Partial Differential Equations: Analysis and Computations, Springer US, 2018, 6 (2), pp.255-285. ⟨10.1007/s40072-017-0108-3⟩
...
tel-03293156v1  Habilitation à diriger des recherches
Charles-Edouard Bréhier. Contributions to stochastic numerics: simulation of infinite dimensional, multiscale and metastable processes
Probability [math.PR]. Université Claude Bernard Lyon 1, 2021
...
tel-01407438v1  Theses
Nathalie Ayi. Influence du Stochastique sur des Problématiques de Changements d'Échelle
Equations aux dérivées partielles [math.AP]. Université Nice Sophia Antipolis [UNS], 2016. Français
hal-01148778v1  Journal articles
Eric LuçonChristophe Poquet. Long time dynamics and disorder-induced traveling waves in the stochastic Kuramoto model
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2017, 53 (3), pp.1196-1240. ⟨10.1214/16-AIHP753⟩
...
tel-01864398v1  Theses
Marco Furlan. Controlled structures for partial differential equations
General Mathematics [math.GM]. Université Paris sciences et lettres, 2018. English. ⟨NNT : 2018PSLED008⟩
...
hal-01972807v1  Journal articles
Ludovic GoudenègeLuigi Manca. Stochastic phase field $\alpha$-Navier-Stokes vesicle-fluid interaction model.
Journal of Mathematical Analysis and Applications, Elsevier, 2021, 496 (1), ⟨10.1016/j.jmaa.2020.124805⟩
hal-00686682v1  Journal articles
Eric Lucon. Large time asymptotics for the fluctuation SPDE in the Kuramoto synchronization model
Journal of Functional Analysis, Elsevier, 2014, 266 (11), pp.6372-6417. ⟨10.1016/j.jfa.2014.03.008⟩
...
hal-00451641v2  Journal articles
Arnaud DebusscheJulien Vovelle. Scalar conservation laws with stochastic forcing
Journal of Functional Analysis, Elsevier, 2010, 259 (4), pp.1014-1042. ⟨10.1016/j.jfa.2010.02.016⟩
...
hal-02612572v2  Journal articles
Arnaud DebusscheAngelo RoselloJulien Vovelle. Diffusion-approximation for a kinetic spray-like system with markovian forcing
Discrete and Continuous Dynamical Systems - Series S, American Institute of Mathematical Sciences, 2021, 14 (8), pp.2751-2803. ⟨10.3934/dcdss.2021039⟩
...
hal-01788021v2  Journal articles
Nils BerglundChristian Kuehn. Corrigendum to " Regularity structures and renormalisation of FitzHugh-Nagumo SPDEs in three space dimensions
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2019, 24, pp.113. ⟨10.1214/19-EJP359⟩
...
tel-03537311v1  Theses
Sarra Neffati. Systems of PDEs and reflected BSDEs with interconnected obstacles and related optimal switching problems
Analysis of PDEs [math.AP]. Le Mans Université; École nationale d'ingénieurs de Tunis (Tunisie), 2021. English. ⟨NNT : 2021LEMA1037⟩